MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM LOT. 2114689; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM LOT. 2114689; KNEE TIBIAL INSERT
Model Number 02.07.0320SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-feb-2023: lot 2114689: 30 items manufactured and released on 22-dec-2021.Expiration date: 2026-12-05.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a competitor knee primary surgery and was revised to a medacta knee system on (b)(6) 2022.On (b)(6) 2022, the patient came in due to signs of infection and the pathogen was unknown.The surgeon successfully performed a washout and revised the insert.Presently, on (b)(6) 2023, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the insert.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/20MM LOT. 2114689
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16494451
Report Number3005180920-2023-00134
Device Sequence Number6611280
Product Code JWH
UDI-Device Identifier07630030817519
UDI-Public07630030817519
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0320SCF
Device Catalogue Number02.07.0320SCF
Device Lot Number2114689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite